I have a pretty bad headache?

I've had this headache for about two weeks now. At first I thought it was a sinus issue because there's been wildfires nearby and I thought it was caused by smoke. I did realize that I also just had a birth control type, Implanon inserted near the beginning of this month. I am kind of leaning towards a migraine now. I don't have a stuffy or runny nose so I'm pretty sure its not sinus related after all.

I've suffered from migraines for years, they've always been hormonal but only lasted a day or two tops.

My main symptoms are: A moderate or so pain located in the front of my head, eye pain, a tad bit of light sensitivity, extreme fatigue, nausea, occasional dizziness, confusion/memory issues, and it hurts more when I lay down or make sudden movements.

So provided with the information above, is this a migraine or something else? And should I contact my doctor if this continues for much longer? Thanks.

2 Answers

Relevance
  • 8 years ago
    Favorite Answer

    I experienced something like you describe here, went to my doctor, did tests, took meds, and by almost accident my doctor discovered that I was taking over doses of vitamin A & D. They are stored in the body, not passed out like the others, and will cause catastrophic headache pain, cerebral hemorrhage, even stroke and death. I had been on serious pain meds, but when I stopped the vitamins, the head aches stopped in a very short while, End of problem. Research all you do and have done, write it all down, that is how my doctor discovered that I was over dosing on A & D. I wrote it down in the amounts I was taking. I hope you find the cause and the cure.

  • Yanely
    Lv 6
    8 years ago

    Yes, it sounds like a migraine. Which could be from the birth control. Especially if you have suffered from them before, certain types of birth control can make them come on, and even stronger than before. It could also be allergies, to the smoke. But I suspect it's the birth control.

    So, all you can really do is take some pain meds for migraines. Excederin has an overTC migraine pill, it works well enough. If you still suffer from them after a while. You need to see your doctor, you may have to have that implant removed.

Still have questions? Get your answers by asking now.